Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 129, NWS Springfield, MO

May 20, 2019Bourbon County, Kansas; Barton County, Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 20, 2019, 8:15 PM CDT for Bourbon County, Kansas; Barton County, Vernon County, Missouri. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2019, 8:15 PM CDT (01:15 UTC)
Expired
May 20, 2019, 9:15 PM CDT
In force
60 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bourbon County, KS, Barton County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 103 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 8:45 PM CDTTSTM WND DMGNevada, MOTREE LIMBS DOWN. DIME SIZED HAIL.
May 20, 8:47 PM CDTTSTM WND GST 612 Sw Horton, MO61 MPH GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 5:14 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 462 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
462 m²/s²
0-3 km storm-relative helicity
819 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

588 
WUUS53 KSGF 210115
SVRSGF
KSC011-MOC011-217-210215-
/O.NEW.KSGF.SV.W.0129.190521T0115Z-190521T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
815 PM CDT Mon May 20 2019

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northeastern Bourbon County in southeastern Kansas...
  Barton County in southwestern Missouri...
  Vernon County in west central Missouri...

* Until 915 PM CDT.

* At 814 PM CDT, severe thunderstorms were located along a line
  extending from Fulton to near Arcadia to near Pittsburg, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Prairie State Park...             Nevada...
  Fort Scott...                     Lamar...
  Golden City...                    Liberal...
  Sheldon...                        Mulberry...
  Nashville...                      Mindenmines...
  Montevallo...                     Arcadia...
  Walker...                         Schell City...
  Bronaugh...                       Lamar Heights...
  Fulton...                         Moundville...
  Richards...                       Milo...

This includes Interstate 49 between mile markers 57 and 107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Kansas...and southwestern Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3804 9480 3804 9461 3806 9461 3805 9424
      3802 9423 3805 9421 3804 9419 3806 9413
      3798 9406 3735 9409 3737 9462 3765 9462
      3766 9458 3799 9487
TIME...MOT...LOC 0114Z 251DEG 35KT 3799 9473 3763 9466 3742 9465 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

DSA
3 follow-up statements
959 
WWUS53 KSGF 210136
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
836 PM CDT Mon May 20 2019

KSC011-210145-
/O.CAN.KSGF.SV.W.0129.000000T0000Z-190521T0215Z/
Bourbon KS-
836 PM CDT Mon May 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOURBON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Kansas...and southwestern Missouri.

LAT...LON 3765 9462 3766 9458 3771 9462 3806 9461
      3805 9424 3802 9423 3805 9421 3804 9419
      3806 9413 3798 9406 3735 9409 3737 9462
TIME...MOT...LOC 0135Z 251DEG 35KT 3805 9449 3769 9442 3748 9442 

$$

MOC011-217-210215-
/O.CON.KSGF.SV.W.0129.000000T0000Z-190521T0215Z/
Barton MO-Vernon MO-
836 PM CDT Mon May 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR BARTON AND VERNON COUNTIES...

At 835 PM CDT, severe thunderstorms were located along a line
extending from near Hume to 7 miles west of Sheldon to 7 miles
southeast of Liberal, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters. Estimated 60 mph winds have been 
         reported over western Barton County. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Prairie State Park...             Nevada...
Lamar...                          Golden City...
Liberal...                        Sheldon...
Mulberry...                       Nashville...
Mindenmines...                    Montevallo...
Arcadia...                        Walker...
Schell City...                    Bronaugh...
Lamar Heights...                  Moundville...
Richards...                       Milo...
Deerfield...                      Irwin...

This includes Interstate 49 between mile markers 57 and 107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Kansas...and southwestern Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3765 9462 3766 9458 3771 9462 3806 9461
      3805 9424 3802 9423 3805 9421 3804 9419
      3806 9413 3798 9406 3735 9409 3737 9462
TIME...MOT...LOC 0135Z 251DEG 35KT 3805 9449 3769 9442 3748 9442 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

DSA
966 
WWUS53 KSGF 210147
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
847 PM CDT Mon May 20 2019

MOC011-217-210215-
/O.CON.KSGF.SV.W.0129.000000T0000Z-190521T0215Z/
Barton MO-Vernon MO-
847 PM CDT Mon May 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR BARTON AND VERNON COUNTIES...

At 847 PM CDT, severe thunderstorms were located along a line
extending from near Rich Hill to near Nevada to near Sheldon to near
Jasper, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Prairie State Park...             Nevada...
Lamar...                          Golden City...
Liberal...                        Sheldon...
Nashville...                      Mindenmines...
Montevallo...                     Walker...
Schell City...                    Bronaugh...
Lamar Heights...                  Moundville...
Milo...                           Deerfield...
Irwin...                          Metz...
Harwood...                        Milford...

This includes Interstate 49 between mile markers 57 and 104.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Kansas...and southwestern Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3758 9453 3766 9449 3781 9449 3802 9461
      3804 9461 3803 9425 3800 9424 3803 9422
      3802 9420 3804 9414 3796 9407 3735 9410
      3737 9462 3741 9462
TIME...MOT...LOC 0147Z 262DEG 36KT 3805 9442 3786 9431 3770 9424 3739
9429

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DSA
693 
WWUS53 KSGF 210211
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
911 PM CDT Mon May 20 2019

MOC011-217-210221-
/O.EXP.KSGF.SV.W.0129.000000T0000Z-190521T0215Z/
Barton MO-Vernon MO-
911 PM CDT Mon May 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR BARTON AND VERNON COUNTIES
WILL EXPIRE AT 915 PM CDT...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Kansas...and southwestern Missouri.

LAT...LON 3758 9453 3766 9449 3781 9449 3802 9461
      3804 9461 3803 9425 3800 9424 3803 9422
      3802 9420 3804 9414 3796 9407 3735 9410
      3737 9462 3741 9462
TIME...MOT...LOC 0211Z 251DEG 35KT 3812 9415 3793 9404 3777 9397 3746
9402

$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:45 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 20, 6:45 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
645 PM CDT Mon May 20 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 321 PM CDT Mon May 20 2019

All modes of severe weather and flooding are expected this evening
into tonight. A warm front has pushed into the southern portions
of the area this afternoon and is expected to make little
northward progress through this evening and early tonight. Along
and south of that front, storms will try to become surface based
with all modes of severe weather possible. Strongest storms will
be over southwest MO and extreme southeast KS where large hail to
2", damaging winds to 70 mph, and a few tornadoes will be
possible. This is very conditional on the evolution of upstream
convection, though, and will need to be watched closely. Flooding
will also be a significant concern over the southwester part of
the CWA as training convection and ample moisture coincide. A
Flash Flood Watch remains in effect.

A line of severe thunderstorms is then expected to move west to
east across the area on Tuesday, starting midday and going through
the evening. Strong winds and an isolated tornado will be the
primary threat with large hail also being possible. Additional
heavy rain, although brief given the speed of the line, will lead
to additional flooding where excessive rain falls into tonight.

.LONG TERM...(Tuesday Night through Monday)
Issued at 321 PM CDT Mon May 20 2019

No significant changes were made to the long term forecast.
Looking at above normal temperatures with highs in the 80s and
chances for showers and thunderstorms, mainly NW of I-44.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 639 PM CDT Mon May 20 2019

Occasional showers and thunderstorms will continue through much of
tonight, some strong to severe. A break in thunderstorms is
expected Tuesday morning before additional storms move west to
east through the area Tuesday afternoon and evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Tuesday evening for MOZ066-077>079-
     088>090-093>095-101>104.

KS...Flash Flood Watch through Tuesday evening for KSZ073-097-101.

&&

SHORT TERM...Titus
LONG TERM...Titus
AVIATION...Titus
Hazardous weather outlook, May 20, 3:13 PM CDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
313 PM CDT Mon May 20 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
313 PM CDT Mon May 20 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Extreme flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

 Strong to severe thunderstorms are expected to impact areas
 mainly along and west of Highway 65 into this evening as an
 unstable airmass interacts with warm front moving northward
 across the region. The main threat will be large hail to the
 size of golf balls and damaging winds up to 70 mph.

 Late this evening, and tonight, severe weather is expected to
 continue with all modes of severe weather possible.

 Moderate to heavy rainfall will bring the potential for
 flooding, mainly along and west of Highway 65 this afternoon
 through tonight. Multiple rounds of storms are expected to occur
 with 1 to 4 inches of rain possible. Some localized rainfall
 amounts may exceed 5 inches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

 On Tuesday another round of strong to severe storms will be
 possible across the entire region as a strong storm system
 approaches the area. All modes of severe weather will be
 possible.

 The potential for flooding will continue Tuesday, as additional
 moderate to heavy rainfall is expected.

 Intermittent storm activity is expected through the end of next
 weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next six hours for
  southwest Missouri and extreme southeast Kansas.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Titus

In the hours before

Local storm report, May 20, 6:08 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HEAVY RAIN       JOPLIN                  37.08N 94.51W
05/20/2019  M1.23 INCH       JASPER             MO   EMERGENCY MNGR

            1.23 INCHES OF RAIN SO FAR.

&&

TEO
Local storm report, May 20, 6:19 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       1 NW JOPLIN             37.10N 94.53W
05/20/2019  M2.15 INCH       JASPER             MO   PUBLIC

            2.15 INCHES OF RAIN SO FAR AND CLIMBING.

&&

TEO
Local storm report, May 20, 6:27 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     FLASH FLOOD      2 NNW CARTHAGE          37.20N 94.33W
05/20/2019                   JASPER             MO   LAW ENFORCEMENT

            REPORT OF WATER OVER THE ROAD D HIGHWAY 1/2
            MILE WEST OF CIVIL WAR ROAD AND WATER OVER
            THE ROAD JUST SOUTH OF D/CIVIL WAR.

&&

TEO
Local storm report, May 20, 7:04 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     FLOOD            2 N ORONOGO             37.21N 94.47W
05/20/2019                   JASPER             MO   LAW ENFORCEMENT

            DEPUTIES ARE ADVISING OF MORE AREAS WITH
            SEVERAL INCHES OF WATER OVER THE ROADWAY. SO
            FAR IT SEEMS TO BE FOCUSED IN THE CENTRAL
            AREA OF THE COUNTY NORTH OF ORONOGO.

&&

TEO
Local storm report, May 20, 7:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     2 E GREENFIELD          37.42N 93.81W
05/20/2019                   DADE               MO   PUBLIC

            TOP OF TREE BROKEN OFF. VIA SOCIAL MEDIA.

&&

TEO
Local storm report, May 20, 8:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TORNADO          1 SW DUDENVILLE         37.30N 94.11W
05/20/2019                   JASPER             MO   TRAINED SPOTTER

            VIDEO SHOWING TORNADO SOUTH OF GOLDEN CITY
            NEAR HWY 37 AND BASELINE. NO REPORT OF
            DAMAGE. VIA SOCIAL MEDIA.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:41 PM CDTSevere Thunderstorm WarningSGFBourbon, Cherokee, Crawford49 min
May 20, 7:42 PM CDTFlash Flood WarningSGFBourbon, Cherokee, Crawford6 hr
May 20, 7:48 PM CDTSevere Thunderstorm WarningSGFCherokee57 min
May 20, 8:00 PM CDTRiver Flood WarningSGFBourbon4 days
May 20, 9:35 PM CDTFlash Flood WarningSGFBourbon5 hr
May 21, 1:53 AM CDTAreal Flood WarningSGFBourbon, Cherokee, Crawford33 hr
May 20, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster52 min
May 20, 7:52 PM CDTTornado WarningSGFPolk23 min
May 20, 8:00 PM CDTRiver Flood WarningSGFCedar28 days
May 20, 8:00 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede45 min
May 20, 8:16 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Polk19 min
May 20, 8:18 PM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon6 hr
May 20, 8:57 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair63 min
May 20, 9:08 PM CDTRiver Flood WarningSGFPulaski58 hr
May 20, 9:14 PM CDTSevere Thunderstorm WarningSGFJasper, Newton46 min
May 20, 9:26 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton64 min
May 20, 9:31 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk59 min
May 20, 9:40 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence65 min
May 20, 10:09 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Polk51 min
May 20, 10:14 PM CDTFlash Flood WarningSGFBarry, Dade, Jasper, Lawrence, McDonald, Newton5 hr
May 20, 10:35 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster40 min
May 20, 10:54 PM CDTFlash Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 4 more4 hr
May 20, 11:01 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster44 min
May 20, 11:24 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski, Texas, Wright35 min
May 20, 11:37 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more3 hr
May 20, 11:52 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas, Wright38 min
May 21, 12:04 AM CDTFlash Flood WarningSGFCamden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more3 hr
May 21, 12:14 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald46 min
May 21, 12:28 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright62 min
May 21, 1:11 AM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas2 hr
May 21, 2:21 AM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more4 hr
May 21, 2:45 AM CDTTornado WarningSGFHowell, Ozark20 min
May 21, 2:50 AM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more32 hr
May 21, 3:18 AM CDTAreal Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 3 more17 hr
May 21, 3:25 AM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more10 hr
May 21, 4:41 AM CDTRiver Flood WarningSGFPhelps4 days
May 21, 4:46 AM CDTRiver Flood WarningSGFPulaski27 hr
May 21, 5:53 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more29 hr
May 21, 7:37 AM CDTRiver Flood WarningSGFJasper, Newton67 hr
May 21, 8:05 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton55 min
May 21, 9:34 AM CDTRiver Flood WarningSGFMcDonald48 hr
May 21, 9:54 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton51 min
May 21, 10:25 AM CDTRiver Flood WarningSGFShannon10 hr
May 21, 10:32 AM CDTRiver Flood WarningSGFStone53 hr
May 21, 10:43 AM CDTSpecial Weather StatementSGFMcDonald32 min
May 21, 11:25 AM CDTSpecial Weather StatementSGFBarry35 min
May 21, 11:43 AM CDTSevere Thunderstorm WarningSGFBarry47 min
May 21, 12:05 PM CDTFlash Flood WarningSGFBarry6 hr
May 21, 12:25 PM CDTSpecial Weather StatementSGFGreene50 min
May 21, 12:59 PM CDTSevere Thunderstorm WarningSGFGreene, Webster31 min
May 21, 1:06 PM CDTTornado WarningSGFDallas, Greene, Webster24 min
May 21, 1:15 PM CDTFlash Flood WarningSGFGreene5 hr
May 21, 1:20 PM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more21 hr
May 21, 1:22 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster38 min
May 21, 1:35 PM CDTTornado WarningSGFStone25 min
May 21, 1:57 PM CDTSevere Thunderstorm WarningSGFChristian, Stone33 min
May 21, 2:13 PM CDTFlash Flood WarningSGFDallas, Greene, Polk4 hr
May 21, 2:24 PM CDTSpecial Weather StatementSGFWebster36 min
May 21, 2:41 PM CDTSevere Thunderstorm WarningSGFGreene, Webster49 min
May 21, 2:44 PM CDTTornado WarningSGFWebster31 min
May 21, 2:47 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney43 min
May 21, 2:56 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright49 min
May 21, 3:02 PM CDTTornado WarningSGFDouglas, Wright28 min
May 21, 3:08 PM CDTSevere Thunderstorm WarningSGFLaclede37 min
May 21, 3:18 PM CDTTornado WarningSGFWright27 min
May 21, 3:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark38 min
May 21, 3:23 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright37 min
May 21, 3:25 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Webster4 hr
May 21, 3:28 PM CDTSevere Thunderstorm WarningSGFOzark32 min
May 21, 3:31 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski29 min
May 21, 3:38 PM CDTTornado Warning Tornado observedSGFLaclede, Texas, Wright37 min
May 21, 3:50 PM CDTTornado WarningSGFHowell, Ozark25 min
May 21, 3:53 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski52 min
May 21, 4:02 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas43 min
May 21, 4:10 PM CDTSevere Thunderstorm WarningSGFHowell, Texas35 min
May 21, 4:17 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps43 min
May 21, 4:24 PM CDTTornado Warning Tornado observedSGFDent, Phelps36 min
May 21, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Oregon, Shannon49 min
May 21, 5:33 PM CDTSpecial Weather StatementSGFOregon, Shannon27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.